View More View Less
  • 1 College of Nyíregyháza Institute of Mathematics and Computer Science P.O. Box 166 H-4400 Nyíregyháza Hungary
  • | 2 Iv. Javakhishvili Tbilisi State University Department of Mathematics, Faculty of Exact and Natural Sciences Chavchavadze str. 1 0128 Tbilisi Georgia
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

The maximal Orlicz spaces such that the mixed logarithmic means of multiple Walsh-Fourier series for the functions from these spaces converge in measure and in norm are found.

  • R. E. Edwards, Fourier series a modern introduction, vol. 1, Springer-Verlang, New-York, Heidelberg, Berlin 1982.

    Edwards R. E. , '', in Fourier series a modern introduction, vol. 1 , (1982 ) -.

  • Garsia, A., Topic in almost everywhere convergence, Chicago, 1970.

    Garsia A. , '', in Topic in almost everywhere convergence , (1970 ) -.

  • Gát, G., Investigation of certain operators with respect to the Vilenkin system, Acta Math. Hungar., 61 (1993), no. 1–2, 131–149.

    Gát G. , 'Investigation of certain operators with respect to the Vilenkin system ' (1993 ) 61 Acta Math. Hungar. : 131 -149.

    • Search Google Scholar
  • Gát, G., Goginava, U. and Tkebuchava, G., Convergence in measure of Logarithmic means of double Walsh-Fourier series, Georgian Math. J., 12 (2005), no. 4, 607–618.

    Tkebuchava G. , 'Convergence in measure of Logarithmic means of double Walsh-Fourier series ' (2005 ) 12 Georgian Math. J. : 607 -618.

    • Search Google Scholar
  • Gát, G., Goginava, U. and Tkebuchava, G., Convergence in measure of logarithmic means of quadratical partial sums of double Walsh-Fourier series, J. Math. Anal. Appl., 323 (2006), no. 1, 535–549.

    Tkebuchava G. , 'Convergence in measure of logarithmic means of quadratical partial sums of double Walsh-Fourier series ' (2006 ) 323 J. Math. Anal. Appl. : 535 -549.

    • Search Google Scholar
  • Gát, G., Goginava, U. and Tkebuchava, G., Convergence of logarithmic means of multiple Walsh-Fourier series, Anal. Theory Appl., 21 (2005), no. 4, 326–338.

    Tkebuchava G. , 'Convergence of logarithmic means of multiple Walsh-Fourier series ' (2005 ) 21 Anal. Theory Appl. : 326 -338.

    • Search Google Scholar
  • Gát, G., Goginava, U. and Nagy, K., On the Marcinkiewicz-Fejér means of double Fourier series with respect to the Walsh-Kaczmarz system, Studia Sci. Math. Hungar., 46 (2009), no. 3, 399–421.

    Nagy K. , 'On the Marcinkiewicz-Fejér means of double Fourier series with respect to the Walsh-Kaczmarz system ' (2009 ) 46 Studia Sci. Math. Hungar. : 399 -421.

    • Search Google Scholar
  • Gát, G. and Goginava, U., uniform and L-convergence of logarithmic means of Walsh-Fourier series, Acta Math. Sin. (Engl. Ser.), 22 (2006), no. 2, 497–506.

    Goginava U. , 'uniform and L-convergence of logarithmic means of Walsh-Fourier series ' (2006 ) 22 Acta Math. Sin. (Engl. Ser.) : 497 -506.

    • Search Google Scholar
  • Goginava, U., The weak type inequality for the maximal operator of the Marcinkiewicz-Fejér means of the two-dimensional Walsh-Fourier series, J. Approx. Theory, 154 (2008), no. 2, 161–180.

    Goginava U. , 'The weak type inequality for the maximal operator of the Marcinkiewicz-Fejér means of the two-dimensional Walsh-Fourier series ' (2008 ) 154 J. Approx. Theory : 161 -180.

    • Search Google Scholar
  • Getsadze, R., On the divergence in measure of multiple Fourier series, Some problems of functions theory, 4 (1988), 84–117 (in Russian).

    Getsadze R. , 'On the divergence in measure of multiple Fourier series ' (1988 ) 4 Some problems of functions theory : 84 -117.

    • Search Google Scholar
  • Golubov, B. I., Efimov, A. V. and Skvortsov, V. A., Series and transformations of Walsh, Moscow, 1987 (Russian); English translation, Kluwer Academic, Dordrecht, 1991.

    Skvortsov V. A. , '', in Series and transformations of Walsh, Moscow, 1987 (Russian) , (1991 ) -.

  • Krasnosel’skii, M. A. and Rutickii, Ya. B., Convex functions and Orlicz space (English translation), P. Noorhoff (Groningen, 1961).

    Rutickii Y.a. B. , '', in Convex functions and Orlicz space (English translation) , (1961 ) -.

  • Konyagin, S. V., Divergence with respect to measure of multiple Fourier series, (Russian) Mat. Zametki, 44 (1988), no. 2, 196–201, 286; translation in Math. Notes, 44 (1988), no. 1–2, 589–592 (1989).

    Konyagin S. V. , 'Divergence with respect to measure of multiple Fourier series, (Russian) ' (1988 ) 44 Mat. Zametki : 196 -201.

    • Search Google Scholar
  • Simon, P., Strong convergence of certain means with respect to the Walsh-Fourier series, Acta Math. Hungar., 49 (1987), 425–431.

    Simon P. , 'Strong convergence of certain means with respect to the Walsh-Fourier series ' (1987 ) 49 Acta Math. Hungar. : 425 -431.

    • Search Google Scholar
  • Schipp, F., Wade, W. R., Simon, P. and Pál, J., Walsh Series, an Introduction to Dyadic Harmonic Analysis, Adam Hilger, Bristol, New York, 1990.

    Pál J. , '', in Walsh Series, an Introduction to Dyadic Harmonic Analysis , (1990 ) -.

  • Szász, O., On the logarithmic means of rearranged partial sums of Fourier series, Bull. Amer. Math. Soc., 48 (1942), 705–711.

    Szász O. , 'On the logarithmic means of rearranged partial sums of Fourier series ' (1942 ) 48 Bull. Amer. Math. Soc. : 705 -711.

    • Search Google Scholar
  • Tkebuchava, G., Subsequences of partial sums of multiple Fourier and Fourier-Walsh series, Bull. Georgian Acad. Sci., 169 (2004), no. 2, 252–253.

    Tkebuchava G. , 'Subsequences of partial sums of multiple Fourier and Fourier-Walsh series ' (2004 ) 169 Bull. Georgian Acad. Sci : 252 -253.

    • Search Google Scholar
  • Yabuta, K., Quasi-Tauberian theorems, applied to the summability of Fourier series by Riesz’s logarithmic means, Tôhôku Math. Journ., 22 (1970), 117–129.

    Yabuta K. , 'Quasi-Tauberian theorems, applied to the summability of Fourier series by Riesz’s logarithmic means ' (1970 ) 22 Tôhôku Math. Journ. : 117 -129.

    • Search Google Scholar
  • Weisz, F., Strong convergence theorems for two-parameter Walsh- and trigonometric-Fourier series, Studia Math., 117 (1996), 173–194.

    Weisz F. , 'Strong convergence theorems for two-parameter Walsh- and trigonometric-Fourier series ' (1996 ) 117 Studia Math. : 173 -194.

    • Search Google Scholar
  • Zhizhiashvili, L. V., Some problems of multidimensional harmonic analysis, Tbilisi, TGU, 1996 (Russian).

    Zhizhiashvili L. V. , '', in Some problems of multidimensional harmonic analysis , (1996 ) -.

  • Zygmund, A., Trigonometric Series, vol. 1, Cambridge Univ. Press, Cambridge, 1959.

    Zygmund A. , '', in Trigonometric Series, vol. 1 , (1959 ) -.

Editors in Chief

Gábor SIMONYI (Rényi Institute of Mathematics)
András STIPSICZ (Rényi Institute of Mathematics)
Géza TÓTH (Rényi Institute of Mathematics) 

Managing Editor

Gábor SÁGI (Rényi Institute of Mathematics)

Editorial Board

  • Imre BÁRÁNY (Rényi Institute of Mathematics)
  • Károly BÖRÖCZKY (Rényi Institute of Mathematics and Central European University)
  • Péter CSIKVÁRI (ELTE, Budapest) 
  • Joshua GREENE (Boston College)
  • Penny HAXELL (University of Waterloo)
  • Andreas HOLMSEN (Korea Advanced Institute of Science and Technology)
  • Ron HOLZMAN (Technion, Haifa)
  • Satoru IWATA (University of Tokyo)
  • Tibor JORDÁN (ELTE, Budapest)
  • Roy MESHULAM (Technion, Haifa)
  • Frédéric MEUNIER (École des Ponts ParisTech)
  • Márton NASZÓDI (ELTE, Budapest)
  • Eran NEVO (Hebrew University of Jerusalem)
  • János PACH (Rényi Institute of Mathematics)
  • Péter Pál PACH (BME, Budapest)
  • Andrew SUK (University of California, San Diego)
  • Zoltán SZABÓ (Princeton University)
  • Martin TANCER (Charles University, Prague)
  • Gábor TARDOS (Rényi Institute of Mathematics)
  • Paul WOLLAN (University of Rome "La Sapienza")

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu

Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Essential Science Indicators
  • Mathematical Reviews
  • Science Citation Index Expanded (SciSearch)
  • SCOPUS
  • Zentralblatt MATH
2020  
Total Cites 536
WoS
Journal
Impact Factor
0,855
Rank by Mathematics 189/330 (Q3)
Impact Factor  
Impact Factor 0,826
without
Journal Self Cites
5 Year 1,703
Impact Factor
Journal  0,68
Citation Indicator  
Rank by Journal  Mathematics 230/470 (Q2)
Citation Indicator   
Citable 32
Items
Total 32
Articles
Total 0
Reviews
Scimago 24
H-index
Scimago 0,307
Journal Rank
Scimago Mathematics (miscellaneous) Q3
Quartile Score  
Scopus 139/130=1,1
Scite Score  
Scopus General Mathematics 204/378 (Q3)
Scite Score Rank  
Scopus 1,069
SNIP  
Days from  85
sumbission  
to acceptance  
Days from  123
acceptance  
to publication  
Acceptance 16%
Rate

2019  
Total Cites
WoS
463
Impact Factor 0,468
Impact Factor
without
Journal Self Cites
0,468
5 Year
Impact Factor
0,413
Immediacy
Index
0,135
Citable
Items
37
Total
Articles
37
Total
Reviews
0
Cited
Half-Life
21,4
Citing
Half-Life
15,5
Eigenfactor
Score
0,00039
Article Influence
Score
0,196
% Articles
in
Citable Items
100,00
Normalized
Eigenfactor
0,04841
Average
IF
Percentile
13,117
Scimago
H-index
23
Scimago
Journal Rank
0,234
Scopus
Scite Score
76/104=0,7
Scopus
Scite Score Rank
General Mathematics 247/368 (Q3)
Scopus
SNIP
0,671
Acceptance
Rate
14%

 

Studia Scientiarum Mathematicarum Hungarica
Publication Model Hybrid
Submission Fee none
Article Processing Charge 900 EUR/article
Printed Color Illustrations 40 EUR (or 10 000 HUF) + VAT / piece
Regional discounts on country of the funding agency World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Further Discounts Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Subscription fee 2021 Online subsscription: 672 EUR / 840 USD
Print + online subscription: 760 EUR / 948 USD
Subscription fee 2022

Online subsscription: 688 EUR / 860 USD
Print + online subscription: 776 EUR / 970 USD

Subscription Information Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title Individual articles are sold on the displayed price.

Studia Scientiarum Mathematicarum Hungarica
Language English
French
German
Size B5
Year of
Foundation
1966
Publication
Programme
2021 Volume 58
Volumes
per Year
1
Issues
per Year
4
Founder Magyar Tudományos Akadémia
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0081-6906 (Print)
ISSN 1588-2896 (Online)